# SDR QXEA2020122300361

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 7,231 hours, 4,461 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Module
- Part number: 1720897B
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPDA FAIL MESSAGE CYAN COLOR CRUISE FL 34, RAN QRH RETURNED TO FIELD, LANDING UNEVENTFUL.  REMOVED FROM SERVICE.UPON ARRIVAL, THE FOLLOWING FAULT CODE WERE RETRIEVED "SPDA 2- 24610016SP2.  C/W E175 FIM 24-61-00-810-810-A.  SUSPECT FAILURE OF SPDA 2 MICRO/COM SLOT 8.  R & R SPDA 2 MICRO/COM SLOT 8, IAW E175 AMM 24-61-07-00/400-801-A.  "SPDA FAIL" MESSAGE NO LONGER DISPLAYED ON EICAS.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
